MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 3,

EXACTECH, INC. OPTETRAK; OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 3,
Model Number 234-03-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 12/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, the (b)(6) y/o female patient was initially implanted on (b)(6) 2016 by the exactech knee replacement study.The patient complained of an infection.Patient course with pain and findings of radiographic loosening is scheduled for revision on (b)(6) 2019, and is performed with prosthesis removal and placed spacer.The cultures report erysipelothrix rhusiopathiae and is consulted with infectiology and antibiotic management is initiated, a patient continues to be hospitalized.The event is not related to the device but related to the procedure.Devices are not returning and all available information received at this time.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision, cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.No information provided in the following section(s): b6, d4 (serial number and exp number), h4.The following section(s) have additional info: g4, g7, h1, h2, h3, and h7.

Brand Name
OPTETRAK
Common Device Name
OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 3,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9699912
Report Number1038671-2020-00070
Device Sequence Number11215173
Product Code JWH
UDI-Device Identifier10885862063267
UDI-Public10885862063267
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K032606
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number234-03-03
Device Catalogue Number234-03-03
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2020
Supplement Date Received by Manufacturer08/25/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight73